Normes holderiennes et support des diffusions

Gerard Ben Arous, Mihai Gradinaru

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)282-286
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume316
StatePublished - 1993

Cite this

Normes holderiennes et support des diffusions. / Ben Arous, Gerard; Gradinaru, Mihai.

In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 316, 1993, p. 282-286.

Research output: Contribution to journalArticle

@article{a15a11bae6cc4477b473779119f95bb8,
title = "Normes holderiennes et support des diffusions",
author = "{Ben Arous}, Gerard and Mihai Gradinaru",
year = "1993",
language = "English (US)",
volume = "316",
pages = "282--286",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",

}

TY - JOUR

T1 - Normes holderiennes et support des diffusions

AU - Ben Arous, Gerard

AU - Gradinaru, Mihai

PY - 1993

Y1 - 1993

M3 - Article

VL - 316

SP - 282

EP - 286

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

ER -